# SDR C2XA04SH521

- Difficulty date: October 1, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,431 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121A
- Part serial: 78792
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LAST THREE AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE NUMBER THREE EMERGENCY LIGHT BATTERY IAW 33-50-04.
